In this paper, we construct cyclic-Mann type of iterative method for approximating a common fixed point of the finite family of nonself and nonexpansive mappings satisfying inward condition on a non-empty, closed and convex subset 𝐾 of a real uniformly convex Banach space 𝐸. We also construct the averaging algorithm to the class of nonexpansive mappings in 2-uniformly smooth Banach space. We prove weak and strong convergence results for the iterative method. The results of this work extend results in the literature.
Takele, Mollalgn H. and Reddy, B. Krishna
Convergence theorems for common fixed point of the family of nonself and nonexpansive mappings in real Banach spaces,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 14,
4, Article 13.
Available at: https://digitalcommons.pvamu.edu/aam/vol14/iss4/13